# SDR SWAA2019110638636

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 28,590 hours, 17,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT REAR SERVICE DOOR EMERGENCY EXIT LIGHT INOP. / RELAMPED THE RIGHT REAR SERVICE DOOR EMERGENCY EXIT LIGHT REF AMM 33-51-00.
